# SDR MASA2015020212877

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL2151A10
- Aircraft serial: 15233
- Aircraft time: 9,061 hours, 6,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT.
